Fixed point theorem using semi compatible and sub sequentially continuous mappings in Menger space

K. Satyanna, V. Srinvas

Abstract


In this paper, we proved a common fixed point theorem in complete Menger space by using the concept of semi compatible and sub sequentially continuous mappings, which generalizes the result proved by Preeti Malviya et.al. Further our result is supported with a suitable example.

Full Text: PDF

Published: 2020-09-23

How to Cite this Article:

K. Satyanna, V. Srinvas, Fixed point theorem using semi compatible and sub sequentially continuous mappings in Menger space, J. Math. Comput. Sci., 10 (2020), 2503-2515

Copyright © 2020 K. Satyanna, V. Srinvas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS